# SDR IPXA11564646

- Difficulty date: January 25, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO DOOR HAS 3 EA SCREW STRIKES ON FRAME INNER FLANGE AT BS 487, WL 213-219.  BLENDED SCREW STRIKES & FOUND TO BE OUT OF LIMITS, INSTALLED REPAIR DOUBLER PN HFAB53-FP-011 IAW SRM 51-40-05-0G & SRM 51-20-01-0G.
